O. Aalen, Nonparametric Inference for a Family of Counting Processes, The Annals of Statistics, vol.6, issue.4, pp.701-726, 1978.
DOI : 10.1214/aos/1176344247

G. Adimari, Empirical Likelihood Type Confidence Intervals Under Random Censorship, Annals of the Institute of Statistical Mathematics, vol.49, issue.3, pp.447-466, 1997.
DOI : 10.1023/A:1003114711483

B. Altshuler, Theory for the measurement of competing risks in animal experiments, Mathematical Biosciences, vol.6, pp.1-11, 1970.
DOI : 10.1016/0025-5564(70)90052-0

P. K. Andersen, Ø. Borgan, R. D. Gill, and N. Keiding, Statistical models based on counting processes, 1993.
DOI : 10.1007/978-1-4612-4348-9

P. Bertail, Empirical likelihood in some semiparametric models, Bernoulli, vol.12, issue.2, pp.299-331, 2006.
DOI : 10.3150/bj/1145993976

Y. Bilias, M. Gu, and Z. Ying, Towards a general asymptotic theory for Cox model with staggered entry, The Annals of Statistics, vol.25, issue.2, pp.662-682, 1997.
DOI : 10.1214/aos/1031833668

P. Billingsley, Convergence of probability measures, 1968.
DOI : 10.1002/9780470316962

J. Cai and D. E. Schaubel, Analysis of Recurrent Event Data, Advances in survival analysis of Handbook of Statist, pp.603-623, 2004.
DOI : 10.1016/S0169-7161(03)23034-0

J. Cai and D. E. Schaubel, Marginal Means/Rates Models for Multiple Type Recurrent Event Data, Lifetime Data Analysis, vol.10, issue.2, pp.121-138, 2004.
DOI : 10.1023/B:LIDA.0000030199.23383.45

R. Cook and J. Lawless, The statistical analysis of recurrent events, 2007.

R. J. Cook, J. F. Lawless, L. Lakhal-chaieb, and K. Lee, Robust Estimation of Mean Functions and Treatment Effects for Recurrent Events Under Event-Dependent Censoring and Termination: Application to Skeletal Complications in Cancer Metastatic to Bone, Journal of the American Statistical Association, vol.104, issue.485, pp.60-75, 2009.
DOI : 10.1198/jasa.2009.0004

J. Dauxois and S. Sencey, Non-parametric tests for recurrent events under competing risks. Scand, J. Stat, vol.36, pp.649-670, 2009.

P. Du, Nonparametric modeling of the gap time in recurrent event data, Lifetime Data Analysis, vol.18, issue.4, pp.256-277, 2009.
DOI : 10.1007/s10985-008-9110-4

T. R. Fleming, Asymptotic Distribution Results in Competing Risks Estimation, The Annals of Statistics, vol.6, issue.5, pp.1071-1079, 1978.
DOI : 10.1214/aos/1176344311

T. R. Fleming and D. P. Harrington, Counting processes and survival analysis, Wiley Series in Probability and Mathematical Statistics : Applied Probability and Statistics, 1991.
DOI : 10.1002/9781118150672

P. Hall and B. La-scala, Methodology and Algorithms of Empirical Likelihood, International Statistical Review / Revue Internationale de Statistique, vol.58, issue.2, pp.109-127, 1990.
DOI : 10.2307/1403462

D. J. Hand, The Statistical Analysis of Recurrent Events by Richard J. Cook, Jerald F. Lawless, International Statistical Review, vol.76, issue.1, pp.142-143, 2008.
DOI : 10.1111/j.1751-5823.2007.00039_4.x

H. Harari-kermadec, Regenerative block empirical likelihood for Markov chains, Journal of Nonparametric Statistics, vol.13, issue.3, pp.781-802, 2011.
DOI : 10.1093/biomet/asp073

URL : https://hal.archives-ouvertes.fr/hal-00566140

N. L. Hjort, I. W. Mckeague, and I. Van-keilegom, Extending the scope of empirical likelihood, The Annals of Statistics, vol.37, issue.3, pp.1079-1111, 2004.
DOI : 10.1214/07-AOS555

E. L. Kaplan and P. Meier, Nonparametric Estimation from Incomplete Observations, Journal of the American Statistical Association, vol.37, issue.282, pp.457-481, 1958.
DOI : 10.1214/aoms/1177731566

J. F. Lawless, The Analysis of Recurrent Events for Multiple Subjects, Applied Statistics, vol.44, issue.4, pp.487-498, 1995.
DOI : 10.2307/2986140

J. F. Lawless and C. Nadeau, Some Simple Robust Methods for the Analysis of Recurrent Events, Technometrics, vol.50, issue.2, pp.158-168, 1995.
DOI : 10.1080/00401706.1995.10484300

K. Liang and S. Zeger, Longitudinal data analysis using generalized linear models, Biometrika, vol.73, issue.1, pp.13-22, 1986.
DOI : 10.1093/biomet/73.1.13

D. Y. Lin, W. Sun, and Z. Ying, Nonparametric estimation of the gap time distribution for serial events with censored data, Biometrika, vol.86, issue.1, pp.59-70, 1999.
DOI : 10.1093/biomet/86.1.59

D. Y. Lin, L. J. Wei, I. Yang, and Z. Ying, Semiparametric regression for the mean and rate functions of recurrent events, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.62, issue.4, pp.711-730, 2000.
DOI : 10.1111/1467-9868.00259

D. Y. Lin and Z. Ying, Nonparametric Tests for the Gap Time Distributions of Serial Events Based on Censored Data, Biometrics, vol.84, issue.2, pp.369-375, 2001.
DOI : 10.1111/j.0006-341X.2001.00369.x

W. Nelson, Theory and applications of hazard plotting for censored failure data, Technometrics, pp.945-966, 1972.

A. B. Owen, Empirical Likelihood Ratio Confidence Regions, The Annals of Statistics, vol.18, issue.1, pp.90-120, 1990.
DOI : 10.1214/aos/1176347494

URL : http://projecteuclid.org/download/pdf_1/euclid.aos/1176347494

A. Pakes and D. Pollard, Simulation and the Asymptotics of Optimization Estimators, Econometrica, vol.57, issue.5, pp.1027-1057, 1989.
DOI : 10.2307/1913622

D. Pollard, Convergence of stochastic processes, 1984.
DOI : 10.1007/978-1-4612-5254-2

D. Pollard, Empirical processes : theory and applications, NSF- CBMS Regional Conference Series in Probability and Statistics, 1990.

G. Qin and B. Jing, Empirical likelihood for censored linear regression . Scand, J. Statist, vol.28, pp.661-673, 2001.

J. Ren, Weighted empirical likelihood ratio confidence intervals for the mean with censored data, Annals of the Institute of Statistical Mathematics, vol.53, issue.3, pp.498-516, 2001.
DOI : 10.1023/A:1014612911961

N. Sauer, On the density of families of sets, Journal of Combinatorial Theory, Series A, vol.13, issue.1, pp.145-147, 1972.
DOI : 10.1016/0097-3165(72)90019-2

G. Shorack and J. Wellner, Empirical processes with applications to statistics, Society for Industrial Mathematics, vol.59, 2009.
DOI : 10.1137/1.9780898719017

D. R. Thomas and G. L. Grunkemeier, Confidence Interval Estimation of Survival Probabilities for Censored Data, Journal of the American Statistical Association, vol.7, issue.352, pp.865-871, 1975.
DOI : 10.1080/01621459.1958.10501452

E. Titchmarsh, The theory of functions, (reprinted and corrected version of the original 1939 2nd edition), 1986.

A. W. Van-der-vaart and J. A. Wellner, Weak convergence and empirical processes, 1996.
DOI : 10.1007/978-1-4757-2545-2

W. Wang and M. T. Wells, Nonparametric estimation of successive duration times under dependent censoring, Biometrika, vol.85, issue.3, pp.561-572, 1998.
DOI : 10.1093/biomet/85.3.561

Y. Zhao and Y. Hsu, Semiparametric Analysis for Additive Risk Model via Empirical Likelihood, Communications in Statistics - Simulation and Computation, vol.26, issue.1, pp.135-143, 2005.
DOI : 10.1111/1467-9469.00306